# SDR ASAA2019100743944

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 64,516 hours, 31,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS 16C, 10C, 20D, 23D AND EXTERIOR L1 LIGHTS DO NOT LAST 10. GROUNDED - YES. REPLACED LEFT AND RIGHT EMERGENCY EXIT POWER SUPPLY BATTERY PACK IN REF TO B737-700 AMM 33-51-06. REPLACED FORWARD LEFT POWER SUPPLIES IN REF TO AMM 33-51-06.
